# SDR IPXA2020092360560

- Difficulty date: September 12, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC88303
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD ELEVATOR NR 3 RIB FROM INBOARD HAS CORROSION.  REMOVED AND REPLACED CORRODED LT OUTBOARD ELEVATOR NR 3 RIB FROM INBOARD, IAW MD-11 SRM 51-31-01 AND 51-33-01.  (MINOR)
